# SDR USAA980582

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C27810
- Condition: Cracked
- Location: Bs 500a
- Part time: 37,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 3 INCH CRACK BS 500A LEFT SUPPORT FOR NR 2 VHF ANTENNA FITTING.  INSTALLED REPAIR DOUBLER AND NEW ANTENNA SUPPORT STRUCTURE PER EA 62832 AND SB 737-53-1159.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing Special Attention Service Bulletin 737-53-1159](https://openairdocs.org/service-documents/boeing/sb-737-53-1159.md). Cited as "SB 737-53-1159". OpenAirDocs has a copy of revision 1
